# SDR DALA2024011600646

- Difficulty date: January 14, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N113DX
- Make and model: Airbus A321-211
- Aircraft serial: 10100
- Aircraft time: 8,883 hours, 3,993 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1013 1L DOOR ASSIST CYLINDER PRESS LOW. CORRECTIVE ACTION: SERVICED CYLINDER PRESS PER A321 AMM 52-20. OPS AND LEAK CHKS GOOD. (5590932)
